CSpace  > 系统科学研究所
An initial-boundary value problem for the integrable spin-1 Gross-Pitaevskii equations with a 4 x 4 Lax pair on the half-line
Yan, Zhenya1,2
2017-05-01
Source PublicationCHAOS
ISSN1054-1500
Volume27Issue:5Pages:21
AbstractWe extend the idea of the Fokas unified transform to investigate the initial-boundary value problem for the integrable spin-1 Gross-Pitaevskii equations with a 4 x 4 Lax pair on the half-line. The solution of this system can be expressed in terms of the solution of a 4 x 4 matrix Riemann-Hilbert (RH) problem formulated in the complex k-plane. The relevant jump matrices of the RH problem can be explicitly found using the two spectral functions s(k) and S(k), which can be defined by the initial data, the Dirichlet-Neumann boundary data at x = 0. The global relation is established between the two dependent spectral functions. The general mappings between Dirichlet and Neumann boundary values are analyzed in terms of the global relation. These results may be of the potential significance in both spinor Bose-Einstein condensates and the theory of multi-component integrable systems. Published by AIP Publishing.
DOI10.1063/1.4984025
Language英语
Funding ProjectNSFC[11571346] ; Youth Innovation Promotion Association, CAS
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Applied ; Physics, Mathematical
WOS IDWOS:000402804200019
PublisherAMER INST PHYSICS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25502
Collection系统科学研究所
Corresponding AuthorYan, Zhenya
Affiliation1.Chinese Acad Sci, Key Lab Math Mechanizat, Inst Syst Sci, AMSS, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Yan, Zhenya. An initial-boundary value problem for the integrable spin-1 Gross-Pitaevskii equations with a 4 x 4 Lax pair on the half-line[J]. CHAOS,2017,27(5):21.
APA Yan, Zhenya.(2017).An initial-boundary value problem for the integrable spin-1 Gross-Pitaevskii equations with a 4 x 4 Lax pair on the half-line.CHAOS,27(5),21.
MLA Yan, Zhenya."An initial-boundary value problem for the integrable spin-1 Gross-Pitaevskii equations with a 4 x 4 Lax pair on the half-line".CHAOS 27.5(2017):21.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yan, Zhenya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yan, Zhenya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yan, Zhenya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.